Skip to content
Anyone know ARV therapy?
avatar
miracle88 posted:
Hi , does anyone know about the Arv therapy for the first step people who is infected with Hiv positive? I had a test last year on september and the result is positive HiV, infected from my ex bf who is infected hiv for long time and he didnt realize since last year, thats why we had test together last year.

the doctor give me the Arv therapy to make the virus stabile or to render the virus from multiplying.

The pills i have consume from last september are 3 kinds of pills, Which is the pills for night have the bad effects for my head.
Reply
 
avatar
georgiagail responded:
ARV therapy is Antiretroviral Therapy for HIV. As you stated, they are medications (often several different kinds given) with the goal of stopping the virus from replicating.

As the attached article shows, there can be many different combinations of this therapy. If you are having side effects from any or all of these you need to discuss this with the physician who prescribed these for you. There are now many different options to use (unlike treatment when HIV was first discovered) and sometimes several different combinations need to be tried to avoid any side effects:

http://www.aidsinfonet.org/fact_sheets/view/403

Gail
 
avatar
miracle88 replied to georgiagail's response:
dear georgiagail,

Thanks for your message, have plan to stop the therapy , because as i know this therapy have many side effect. my stomach which is on the left often feel a little pain, i had ask to the doctor, they just said stop consume chily or spicy food. have plan to do urine therapy, have you ever know this?
 
avatar
georgiagail replied to miracle88's response:
Did I read you right? ?Urine Therapy?

Gail
 
avatar
georgiagail replied to georgiagail's response:
If by Urine Therapy you mean the idea that drinking your own urine will cure you of HIV please understand that this is a totally useless method of treating this disease and it will do NOTHING to cure you (or stop the progression) of this disease.

Again, if you are having side effects of your current medications you need to speak with your physician about changing these medications to something that does not cause this little bit of pain in your stomach...or ask him/her to please provide you a treatment to deal with this stomach pain.

The last thing you want to have is for HIV to progress to the end stage of the disease, AIDS. That is the whole point of treatment.

I hope this makes sense.

Gail


Helpful Tips

Keep having Hope and faith, never give up and be positive
Hi, I would like to share my story. I've been HIV positive for 13 years and have been on MPWHerpes.com to meet my future husband. Well 24th ... More
Was this Helpful?
6 of 6 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.